# SDR YENA2019103170628

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 18,673 hours, 6,121 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 15023462
- Condition: Failed
- Location: Recirculation
- Part time: 13,915 hours, 4,559 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 557, JFK-AUA. ON POST FLIGHT HAD A HEAVY SMELL OF WIRE BURNING IN BOTH FWD CABIN AFTER ROW 2, AND IN FLIGHT DECK NO APU ON OR EXT AIR PUT ON A/C; FOUND THE SMELL SOURCE FROM RH RECIRCULATION FAN ( 14HG) R/R FAN PER 21-21-51 OPS CK OK.
